# SDR DALA2017110307924

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 66,915 hours, 48,190 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK,  FOUND THE RT WHEEL WELL FWD DOOR FRAME CRACKED. VISUALLY INSPECTED AND STOP DRILLED IAW ENGINEERING. REMOVED & REPLACED FWD RT WHEEL WELL DOOR FRAME SECTION IAW DRAWING.
